# SDR AALA200801452

- Difficulty date: June 1, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 29D INOPERATIVE.  REPLACED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 29D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
